Anadin Maximum Strength

Anadin Maximum Strength

€2.05
VAT included
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
 
Anadin pain relief tablets are coated and specially shaped for easy swallowing. Treats pain fast. Contains 500mg aspirin.
Size
12
Type of Product
Tablets
5000309005329

Each capsule contains Aspirin 500mg, Caffeine 32mg.

Adults and children over 16 years: Take one capsule every 3 to 4 hours if necessary. Do take more than 8 capsules in any 24 hour period.

No reviews

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.